# SDR MWEA00170

- Difficulty date: March 16, 2000
- Submitted: March 17, 2000
- Operation: Air carrier
- Aircraft: N900ME
- Make and model: Doug DC-9-15
- Aircraft serial: 45841
- Aircraft time: 71,598 hours, 87,302 cycles
- System (JASC): 5240 · Service Doors
- Part: Stiffener
- Part number: 591008431
- Condition: Cracked
- Location: Service Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY DOOR LONGERON STIFFENER BETWEEN NR 3 AND NR 4 RIBS IS CRACKED.  FABRICATED AND INSTALLED NEW LONGERON.
